MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45703-XP1A
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "guide wire bent during insertion".No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report of swg kinked was confirmed by visual inspection of the customer supplied photo.The photo shows a used cvc next to a guide wire that is kinked in several locations, however, full complaint verification testing could not be performed as no sample was returned for analysis.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained, and further consultation requested." a device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key18185246
Report Number9680794-2023-00905
Device Sequence Number6541579
Product Code FOZ
UDI-Device Identifier20801902117216
UDI-Public20801902117216
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue NumberCDC-45703-XP1A
Device Lot Number33F23F0054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown